The Michigan Mathematical Journal

Invariant subspaces in Banach spaces of analytic functions.

Håkan Hedenmalm and Allen Shields

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 1 (1990), 91-104.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004068

Digital Object Identifier
doi:10.1307/mmj/1029004068

Mathematical Reviews number (MathSciNet)
MR1042516

Zentralblatt MATH identifier
0701.46044

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30H05: Bounded analytic functions 46E15: Banach spaces of continuous, differentiable or analytic functions 47A15: Invariant subspaces [See also 47A46] 47B38: Operators on function spaces (general)

Citation

Hedenmalm, Håkan; Shields, Allen. Invariant subspaces in Banach spaces of analytic functions. Michigan Math. J. 37 (1990), no. 1, 91--104. doi:10.1307/mmj/1029004068. https://projecteuclid.org/euclid.mmj/1029004068


Export citation